# SDR SWIA200616386

- Difficulty date: March 7, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 2,666 hours, 1,772 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED DURING FLIGHT.  REPLACED PRINTED CIRCUIT BOARD PCB5 IN JB11 IAW CRJ 700 MM ATA CHPT 24-06-11 AND REPLACED NR 3 AND NR 4 EMERGENCY BATTERY'S IAW CRJ 700 MM ATA CHPT 33-51-17.  OPERATIONAL CHECK GOOD NR 3 P/N: 2013-1A, S/N OFF:  7219 NR 4 P/N: 2013-1A S/N OFF:  43882.
